MAUDE Adverse Event Report: NOA MEDICAL INDUSTRIES PANACEA; BED 3500 MAH

NOA MEDICAL INDUSTRIES PANACEA; BED 3500 MAH
Model Number 1070014BEI
Medical Device Problem Codes Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report will be updated as information becomes available.Reporting with information reasonably known.
 
Event or Problem Description
(b)(4).At 3:23 pm on (b)(6)2024, (b)(6) called to report an incident that allegedly involved the following product or device: bed.(b)(6) reported that the following occurred: (b)(6) said she was told the resident said they got whiplash when the head of the bed gave out.It is unknown how many people were present during the incident.The initial report was received and staff left 3 messages and she had not called back by thurs.(b)(6)2024 9:38am.On (b)(6)2024 10:47am we were notified of the incident and that they were able to contact her.The response was that maintenance fixed the issue but didn't know how it was possible to come out of the track.She is a bariatric patient weight is 396 lbs.They did not report that she was taken for treatment or provide any medical records for the alleged whiplash.No pictures or videos were provided.There was little response from the customer so we sent a replacement bed and requested the bed in question be returned for investigation.At the time of this report, the bed has not returned for investigation and could not determine if it malfunctioned.Report is being filed after the 30 day timeline due to confusion regarding the reporting of mdrs with little information.We are reporting with the information reasonably known to us out of an abundance of caution.
 
Additional Manufacturer Narrative
Multiple tests were completed with the maximum safe working load of 600 lbs.To simulate what could have happened.The only way testing could get the bed to fail in the manner described was to strap the caster base to the head end of the bed to simulate the bed raising until it hit an obstruction.The bed would stop and the operator would have had to repeatedly push the up elevation button to get it to move again resulting in bending the actuator pin, arm and leg which resulted in pulling the legs out of the track and the head end of the bed collapsing.The customer was advised of test results and to look for obstructions that could be in the room.Watch for the bed stopping or only moving at one end indicating there is an obstruction.Scratches under the bed indicate a lift was used or storage was under the bed.Do not store items under the bed.

Brand Name
PANACEA
Common Device Name
BED 3500 MAH
Manufacturer (Section D)
NOA MEDICAL INDUSTRIES
801 terry ln
washington MO 63090
Manufacturer (Section G)
NOA MEDICAL INDUSTRIES
801 terry ln
washington MO 63090
Manufacturer Contact
karen coke
801 terry ln
washington, MO 63090
6362397600
MDR Report Key21093248
Report Number1931947-2024-00001
Device Sequence Number8934554
Product Code FNL
UDI-Device Identifier00817492011618
UDI-Public00817492011618
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1070014BEI
Device Catalogue NumberC7570
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight180 KG
Patient EthnicityNon Hispanic
Patient RaceWhite